# SDR AALA201606299004

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 5,528 hours, 2,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR ASSIST BOTTLE PRESSURE READS LOW.  SERVICED DOOR ASSIST BOTTLE IAW AMM 25-60 11.
